Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Protected sex, mild itching, burning in vagina. Taken Plan B. Causes for symptoms?

Hi, I had sexual intercourse 3 days ago (protected) and took Plan B one step within 24 hours of having intercourse (because I was paranoid) A day after the intercourse, I started experiencing mild itching/burning. It does not burn when I urinate, but it is constantly itchy in the vaginal area. Is this a side effect from the Plan B one step, or could I have developed an infection?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Your problem is due to infection,most probably due to candida(fungus).
Besides local hygiene,I suggest my patients to take tablet clotrimazeole 100 mg for vaginal use.It should be inserted deep in the vagina at night during bed time.
It should be used for six consecutive nights.

Get well soon.
Hope I have answered your question.

Take Care
Dr.Indu Bhushan
Answered: Mon, 30 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor